# SDR QXEA200301296

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,210 hours, 14,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Will Not Test
- Location: Zone 200
- Stage of operation: AP
- How discovered: C
- Nature of condition: P, L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2037 DURING APPROACH RT MAIN GEAR GREEN DOWN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED. GEAR CONFIRMED DOWN THROUGH ALTERNATE EXTENSION LIGHTS. RT MAIN GEAR DOWN LIGHT WILL NOT TEST. AIRCRAFT LANDED WITHOUT INCIDENT. CYCLED GEAR UP AND DOWN, FUNCTIONED NORMALLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
